MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA 2120I WITH SINGLE ASPIRATE AUTOSAMPLER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA 2120I WITH SINGLE ASPIRATE AUTOSAMPLER
Model Number ADVIA 2120I WITH SINGLE ASPIRATE AUTOSAMPLER
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
The 3m autowaste pump of the customer's advia 2120i hematology system with single aspirate autosampler emitted smoke.The customer switched off the analyzer.There are no known reports of patient intervention or adverse health consequences due to this event.
 
Additional Manufacturer Narrative
After becoming aware of smoke emitting from 3m autowaste pump of the advia 2120i hematology system with single aspirate autosampler, a siemens customer service engineer (cse) replaced the autowaste pump.The cause of the event is unknown.The system is performing according to specifications.No further evaluation of this device is required.

Brand Name
ADVIA 2120I WITH SINGLE ASPIRATE AUTOSAMPLER
Common Device Name
ADVIA 2120I WITH SINGLE ASPIRATE AUTOSAMPLER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave.
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LTD.
registration number: 8020888
chapel lane, swords, co.
dublin,
EI  
Manufacturer Contact
christopher aebig
511 benedict ave.
tarrytown, NY 10591
9144153450
MDR Report Key16456960
Report Number2517506-2023-00078
Device Sequence Number6514664
Product Code GKZ
UDI-Device Identifier00630414581965
UDI-Public00630414581965
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K102644
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA 2120I WITH SINGLE ASPIRATE AUTOSAMPLER
Device Catalogue Number10488923
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2023
Initial Report FDA Received Date02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown